# SDR KCSA081470

- Difficulty date: September 16, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N717CK
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 81,132 hours, 22,774 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD CORRODED AT STA 1241, RBL 95, WL 160.  NEXT TO TOOTH FITTING STIFFENER.
